One Month Down...Five More To Go...

Recently I've been feeling one of the more uncomfortable side effects. I get a weird tingling sensation, numbing feeling in the tips of my fingers...I can't feel the tip of my fingers's not the nicest feeling. It's called Neuropathy. This side effects need to be monitored closely by my doctor or else it could result in permanent damage. So, being the hero that he is, slightest request and he accomodates to my needs. This was his solution:

Vitamin B6. Guess how many? 14 a day. 7 in the morning and 7 at night. This is not too bad, BUT even the pharmacist was a bit shocked when she heard that. But she confirmed it with my Dr. and yepp...14 additional tablets a day haha. HILARIOUS!!! I won't even manage to fit them all into my medicine box...what to do?

Will update later.

Postat av: F

oh my God! 14 tabletter om dan! oh well, om det är vad som krävs så varför inte.. förstår chocken från apotekaren dock, hahaha... stackars hebsi! jag blir så ledsen när jag läser om alla biverkningar du får. Insha'allah blir de mildare och försvinner så småningom. lots of hugs and kisses to you!!

2011-10-14 @ 10:05:59

Kommentera inlägget här:

Kom ihåg mig?

E-postadress: (publiceras ej)



RSS 2.0